MathSciNet Relay Station
MathSciNet bibliographic data
MR1080487 60G99 (60B11 60E99)
Giné, Evarist; Hahn, Marjorie G.; Vatan, Pirooz Max-infinitely divisible and max-stable sample continuous processes. Probab. Theory Related Fields 87 (1990), no. 2, 139–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement